# SDR UPS802245

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2601475J
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT MAIN GEAR DOOR LIGHT ON AFTER GEAR RETRACTION.  RAN CHECKLIST, NO HELP.  FLEW AT REDUCED AIRSPEED. NR 1 WHEEL RIM FAILURE.  CHANGED NR 1 AND NR 2 TIRE ASSY.  CYCLED GEAR DOORS.  DOOR LIGHTS CHECKED OK IAW 32-40-01.
